# SDR ASAA2018022323688

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 38,644 hours, 11,769 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN7912
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 45,508 hours, 15,480 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO IGNITION ON THE NR 1 ENGINE DURING START ATTEMPT.  BOTH IGNITION LT AND RT ATTEMPTED.  ACFT GROUNDED.  REMOVED DEFECTIVE NR 1 ENGINE EEC AND REPLACED IT WITH A SERVICEABLE UNIT IAW AMM 73-21-60-400-801-F00. SUCCESSFULLY STARTED THE NR 1 ENGINE ON BOTH LEFT AND RIGHT IGNITION POSITIONS. ALL OPS CHECKED GOOD.  ALL GROUND TEST CHECKED GOOD.
